Abstract and Applied Analysis

Corrigendum to “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations”

Fanglei Wang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Abstr. Appl. Anal. Volume 2017 (2017), Article ID 1439729, 1 page.

Dates
Received: 6 November 2016
Accepted: 21 November 2016
First available in Project Euclid: 16 June 2017

Permanent link to this document
http://projecteuclid.org/euclid.aaa/1497578542

Digital Object Identifier
doi:10.1155/2017/1439729

Citation

Wang, Fanglei. Corrigendum to “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations”. Abstr. Appl. Anal. 2017 (2017), Article ID 1439729, 1 page. doi:10.1155/2017/1439729. http://projecteuclid.org/euclid.aaa/1497578542.


Export citation